Homeomorphism of solutions to backward SDEs and applications

Huijie Qiao, Xicheng Zhang*

*此作品的通讯作者

科研成果: 期刊稿件文章同行评审

1 引用 (Scopus)
Plum Print visual indicator of research metrics
  • Citations
    • Citation Indexes: 1
  • Captures
    • Readers: 5
see details

摘要

In this paper we study the homeomorphic properties of the solutions to one dimensional backward stochastic differential equations under suitable assumptions, where the terminal values depend on a real parameter. Then, we apply them to the solutions for a class of second order quasilinear parabolic partial differential equations.

源语言英语
页(从-至)399-408
页数10
期刊Stochastic Processes and their Applications
117
3
DOI
出版状态已出版 - 3月 2007
已对外发布

指纹

探究 'Homeomorphism of solutions to backward SDEs and applications' 的科研主题。它们共同构成独一无二的指纹。

引用此

Qiao, H., & Zhang, X. (2007). Homeomorphism of solutions to backward SDEs and applications. Stochastic Processes and their Applications, 117(3), 399-408. https://doi.org/10.1016/j.spa.2006.09.005